MAUDE Adverse Event Report: COOK INC ULTRATHANE RING-MCLEAN COOK-COPE TYPE LOCKING LOOP SUMP DRAINAGE SET; GCB NEEDLE, CATHETER

COOK INC ULTRATHANE RING-MCLEAN COOK-COPE TYPE LOCKING LOOP SUMP DRAINAGE SET; GCB NEEDLE, CATHETER
Catalog Number RMSU-12-18-ACL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that in two of the ultrathane ring-mclean cook-cope type locking loop sump drainage sets, the wires became stuck and broken within the drain during an abscess drainage procedure.No injuries or additional procedures were reported, and no pieces of the wires were left in the patient.

Brand Name
ULTRATHANE RING-MCLEAN COOK-COPE TYPE LOCKING LOOP SUMP DRAINAGE SET
Common Device Name
GCB NEEDLE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7784812
Report Number1820334-2018-02523
Device Sequence Number1188376
Product Code GCB
UDI-Device Identifier00827002077683
UDI-Public(01)00827002077683(17)171009(10)5298694
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2014
Device Catalogue NumberRMSU-12-18-ACL
Device Lot Number5298694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1